# SDR USAA2014031200008

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 54,172 hours, 20,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514401
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT LENS IS BROKEN.  REPLACED R2 DOOR EMERGENCY LIGHT LENS.
